MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number M08368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Gastrointestinal Problem (4491)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient¿s gastrostomy tube (g-tube) ¿fell out¿ after removing the vest apx system.After the vest and the patient¿s clothes were removed, the g-tube ¿feel onto the floor.¿ the patient went to the emergency room where they received unspecified ¿treatment.¿ the following day the patient underwent an ¿outpatient procedure¿ to have the g-tube reinserted.The patient was discharged that same day.There was no report of a device malfunction.The vest will remain with the patient as they plan to return to using the vest.No further information was available at the time of this report.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22983910
Report Number3008145987-2025-00010
Device Sequence Number8938035
Product Code BYI
UDI-Device Identifier00887761967366
UDI-Public(01)00887761967366(11)990113
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberM08368
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale